Reductive Radical Decarboxylation of Aliphatic Carboxylic Acids

Ko, Eun Jung, Williams, Craig M., Savage, G. Paul and Tsanaktsidis, John (2012) Reductive Radical Decarboxylation of Aliphatic Carboxylic Acids. Organic Syntheses, 89 471-479. doi:10.15227/orgsyn.089.0471

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads

Author Ko, Eun Jung
Williams, Craig M.
Savage, G. Paul
Tsanaktsidis, John
Title Reductive Radical Decarboxylation of Aliphatic Carboxylic Acids
Journal name Organic Syntheses   Check publisher's open access policy
ISSN 0078-6209
Publication date 2012-05-04
Sub-type Article (original research)
DOI 10.15227/orgsyn.089.0471
Volume 89
Start page 471
End page 479
Total pages 9
Place of publication Hoboken, NJ, United States
Publisher John Wiley & Sons
Collection year 2013
Language eng
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: Official 2013 Collection
School of Chemistry and Molecular Biosciences
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 05 Apr 2013, 13:41:48 EST by Mrs Louise Nimwegen on behalf of School of Chemistry & Molecular Biosciences